# SDR SWAA2019102538185

- Difficulty date: October 11, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,647 hours, 23,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 147A56054
- Condition: Corroded
- Location: Bs 986.5-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTRUDED STIFFENER CORRODED ON TOP BETWEEN BS. 986.5 TO BS. 1006, LBL 18. / R&R STIFFENER PER SRM.
